MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. VENTRALIGHT ST W/ ECHO; SURGICAL MESH
Catalog Number 5955610
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No conclusion can be made.The sample was discarded by the user facility and not returned for evaluation.A photo was provided from the user facility.As seen in the provided photo the yellow anchor remains on the inflation tube, however it is not possible to tell whether it remains in its fixed position or if it has moved from this position.The photo does not assist in determining a root cause for the alleged event.Multiple attempts have been made to gather additional details regarding the event.Events of this nature are typically associated with use related technique issues, however, based on the limited information provided and not having a sample, no conclusion can be made.To date this is the only reported complaint for this production lot of 71 units released for distribution in (b)(6) 2018.A review of the manufacturing records was performed and found that the lot was manufactured to specification.Should additional information be obtained, a supplemental emdr will be submitted.This emdr represents the ventralight st mesh w/ echo ps (device 1), an additional emdr was submitted to represent the ventralight st mesh w/ echo (device 2).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.Discarded.
 
Event or Problem Description
It was reported that on (b)(6) 2018 two ventralight st mesh w/ echo ps devices (device 1 and device 2) were used during a surgical procedure.As reported two separate events occurred during this procedure.It was reported that during placement of the ventralight st mesh w/ echo ps (device 1), the yellow anchor came loose from its fixed position and slid down the inflation tube.The anchor did not fully detach from the device.There was no reported patient injury.The mesh remains implanted.It was reported that during placement of the ventralight st mesh w/ echo ps (device 2), the yellow anchor detached from its fixed position and was left in vivo at the close of the procedure.There was no reported medical intervention or patient harm.The mesh remains implanted.

Brand Name
VENTRALIGHT ST W/ ECHO
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC.
100 crossings blvd.
warwick RI 02886
MDR Report Key7958239
Report Number1213643-2018-03508
Device Sequence Number1500088
Product Code FTL
UDI-Device Identifier00801741031748
UDI-Public(01)00801741031748
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K122436
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/28/2019
Device Catalogue Number5955610
Device Lot NumberHUBZ0013
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2018
Initial Report FDA Received Date10/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1